MathSciNet Relay Station
MathSciNet bibliographic data
MR1784644 37A25 (28D05 37A20 60G15)
Lemańczyk, M.; Parreau, F.; Thouvenot, J.-P. Gaussian automorphisms whose ergodic self-joinings are Gaussian. Fund. Math. 164 (2000), no. 3, 253–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement